Warnaar’s bijection and colored partition identities, II
Author(s)Sandon, Colin; Zanello, Fabrizio
MetadataShow full item record
In our previous paper (J. Comb. Theory Ser. A 120(1):28–38, 2013), we determined a unified combinatorial framework to look at a large number of colored partition identities, and studied the five identities corresponding to the exceptional modular equations of prime degree of the Schröter, Russell, and Ramanujan type. The goal of this paper is to use the master bijection of Sandon and Zanello (J. Comb. Theory Ser. A 120(1):28–38, 2013) to show combinatorially several new and highly nontrivial colored partition identities. We conclude by listing a number of further interesting identities of the same type as conjectures.
The Ramanujan Journal
Sandon, Colin, and Fabrizio Zanello. “Warnaar’s Bijection and Colored Partition Identities, II.” The Ramanujan Journal 33.1 (2014): 83–120.
Author's final manuscript